# SDR CALA2025021102294

- Difficulty date: February 9, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 115,032 hours, 24,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE LIGHT BULBS INOP INSTALLED NEW LIGHT CAP ASSY. LIGHT OPS CHECKS GOOD, OK TO CONTINUE PARTS USED:  19-3350-3-0009,QTY :1
